Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 6, Pages 365-375
http://dx.doi.org/10.1155/S0161171202007834

On the sine integral and the convolution

1Department of Mathematics and Computer Sciences, Leicester University, Leicester LE1 7RH, UK
2Department of Mathematical Sciences, Faculty of Computer Sciences and Engineering, De Montfort University, The Gateway, Leicester LE1 9BH, UK
3King Abdulaziz University, P.O. Box 32477, Jeddah, Saudi Arabia

Received 7 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Brian Fisher and Fatma Al-Sirehy, “On the sine integral and the convolution,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 6, pp. 365-375, 2002. doi:10.1155/S0161171202007834